# SDR DALA2019022501176

- Difficulty date: February 8, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 62,809 hours, 22,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 PATH LIGHTS LIGHT HOUSING DAMAGED AND NEED REPLACED. CORRECTIVE ACTION: REPLACED LIGHT HOUSINGS AT 22DEF, 24DEF, 28DEF, 31DEF, 42DEF AND 43DEF. (0936470)
